# SDR 04FDEA01090

- Difficulty date: April 24, 2004
- Submitted: May 10, 2004
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 42,327 hours, 10,353 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: ACA7150513
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT STA 755-775 LONGERON 45L SPLICE CRACKED.  FWD CARGO COMPARTMENT STA 755-775 LONGERON 45L SPLICE CRACKED.  REMOVED AND NEW SPLICE INSTALLED AS PER SRM 51-33-01 VOL 2.
